MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VSI - NBP/SPO2
Model Number 863276
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon completion of the investigation.E1: reporting institution phone: (b)(6).E1: reporter phone (b)(6).
 
Event or Problem Description
It was reported the suresigns vsi nbp/spo2 monitor did not generate alarms.The device was in use on a patient.There was a report of patient harm.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and could confirm that it was a main board issue.The engineer provided their analysis findings to the customer however the customer did not accept the service of main board to be replaced.Based on the information available and the testing conducted, the cause of the reported problem was a defective mainboard.The reported problem was confirmed.
 
Event or Problem Description
It was reported the suresigns vsi nbp/spo2 monitor did not generate alarms.The device was in use on a patient.There was no report of patient harm.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke to the customer and confirmed the cause of the reported problem was defective mainboard.The reported problem was confirmed.The engineer provided their analysis findings however the customer did not accept the service of main board to replaced.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VSI - NBP/SPO2
Common Device Name
SURESIGNS VSI - NBP/SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18375122
Report Number1218950-2023-00963
Device Sequence Number12691005
Product Code DXN
UDI-Device Identifier00884838028371
UDI-Public00884838028371
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863276
Device Catalogue Number863276
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer02/07/2024
03/15/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date03/04/2024
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown